# SDR SWAA2025111122241

- Difficulty date: October 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER SPLICE AT BS360 STR 28L.  REPAIRED IAW EA 25-153-02785-WIP1.
